# SDR SWAA2025102218311

- Difficulty date: September 26, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL ANGLE INBOARD OF MID SPAN DEFLECTION CONTROL RIB IS CRACKED.  REMOVED VERTICAL ANGLE INBOARD OF MID SPAN DEFLECTION CONTROL RIB FOR REPLACEMENT.   INSTALLED A NEW ANGLE INBOARD OF MID SPAN DEFLECTION CONTROL RIB PER SRM 51-40-02..   REFINISHED PAINT PER AMM51-21-99.
